| Model Number |
MMT-523NAH |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Patient Device Interaction Problem (4001); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had multiple insulin pump error alarms.The customer blood glucose level was unknown.The customer was assisted with troubleshooting.Customer states they were able to clear alarm and able to rewind the alarm.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.
Additional Manufacturer Narrative
Insulin pump passed the displacement, unexpected restart error test and self test.No unexpected restart and external error alarm noted during test.Insulin pump received with broken reservoir tube lip.